It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: quinine tablets

Re: quinine tablets

[ Back to Messages ]

Message

Posted by Fred on June 18, 2000 at 07:53:37:

In Reply to: quinine tablets posted by Gloria on May 11, 2000 at 13:02:48:

: I think these tablets, which I am just starting / trying (have used last three nights) are causing me a mild but annoying side effect of ringing in my ears. Is this possible? Anyone else experience this? And I can't say that it has alleviated my leg twitches yet either.


The tablets don't work for me but the 5 grain capsules ALWAYS do. Sometimes I get slight
ringing in my ears but I can live with it. It is MUCH better that the RLS symptoms.


Follow Ups




All times are GMT -7. The time now is 02:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!